# SDR AALA201608059007

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 9,781 hours, 1,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LENS MISSING AT LAVATORY L74 AISLE.  INSTALLED THE LENS.
